It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-09-2012, 07:06 PM   #1
Newbie
(female)
 
Join Date: Apr 2012
Location: Reno, NV USA
Posts: 2
sassycat0561 HB User
Hormone Allergy

Have been going through menopause for 10 years but after 8 1/2 years of taking Estradiol 2mg I developed an allergic reaction to it. Was told to stop meds but ever since then I've noticed a change in myself (attitude and worsened hot flashes). Unable to see a doctor but wondering if anyone has had this happen to you and if you found another med that helped. Someone suggested natural remedies but due to asthma I have to be careful that nothing interferes with my asthma meds.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 03:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!